# SDR DALA2023033102475

- Difficulty date: March 29, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N928AT
- Make and model: Boeing 717-200
- Aircraft serial: 55076
- Aircraft time: 55,979 hours, 40,113 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 9571, INITIAL INSPECTION: BROKEN BRACKET INSIDE ACCESS PANEL NBR 530AF ON FLAP AT LH WING. CORRECTIVE ACTION: BRACKET INSIDE ACCESS PANEL NBR 530AF ON FLAP AT LH WING WERE REPLACED PER B-717-200 SRM 51-41-02-0G AND SRM 51-41-05-0G. (LP 2694546)
